Sorry you are having this problem. I had some problems with vaginal infections right after my hyst as well, a yeast infection and then a bacterial. I was treated for the yeast with Difulcan and the bacterial with Metrogel for itching.
I had to take an antibiotic for a sinus infection, and worried about getting another yeast infection so I read somewhere that good bacteria is taken away when we take antibiotics so I went to the health store and bought some probiotics(I used ProB 8 )to put back the good bacteria. I did not have as much luck with yogurt as it has too much sugar and sugar feeds yeast. I was so pleased, I did not get any infection this time after the antibiotics.
I have dryness in vagina from low hormones, but I take Estrace vaginal cream and this helps dyness, itching, and pain. This cream helps heal these tissues. My hormone levels were fine, but a lot of the time estrogen just doesn't get down in that area of the body as we go through the change.
Here is a link about bacterial vaginosis:
I hope you can find relief.
P.S. If you could go to edit your profile and put in your surgery date it would help others know so we can help you. Just click on Control Panel on the tab at the top of the page and go to edit. Thanks!